Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Thrush Help!

(2 Posts)
helloimjord Wed 13-Jul-16 09:29:04

Hi,

I contracted thrush probably Wednesday of last week, I used the canesten cream up until Monday when I rang the GP and she pescribed me a pessary, which I used that night. It's now Wednesday and the pain has reduced a lot and the swelling and redness has gone down a bit but there is still an itching/stinging feeling when I'm moving around and it's really uncomfortable, I'm still using the cream but I don't know if it's even helping!?

She gave me 2 pesaaries and said use it like 2-3 days later if the symptoms haven't gone but all online it says to wait 7 days, I don't know what to do anymore! Should I wait a couple more days to see if it goes completely or use the second pessary tonight? I don't know the damages of using them too close together? I'm also starting to freak out that it could be something elsesad

Thanks a lot,
Jordan x

stuckinthemiddlewithpooh Wed 13-Jul-16 10:54:12

Go to your local chemist and ask for an oral thrush tablet. I'm allergic to the pessarys so have to take a tablet and it works within hours of taking it. The pessary is grainy and irritates my eczema prone skin. It should clear up within hours of using a pessary unless you're also allergic to it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now